CSpace

Browse/Search Results:  1-10 of 14 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Model-free feature screening for ultrahigh dimensional classification 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2020, 卷号: 178, 页码: 12
Authors:  Sheng, Ying;  Wang, Qihua
Favorite  |  View/Download:105/0  |  Submit date:2020/06/30
Classification accuracy  The Bayes rule  Sure screening  Ultrahigh dimensional classification  
Consistent test of error-in-variables partially linear model with auxiliary variables 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2015, 卷号: 141, 页码: 118-131
Authors:  Sun, Zhihua;  Ye, Xue;  Sun, Liuquan
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Auxiliary variable  Consistent test  Measurement error  Model check  Partial linear model  
Noncentral matrix quadratic forms of the skew elliptical variables 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2008, 卷号: 99, 期号: 6, 页码: 1105-1127
Authors:  Fang, B. Q.
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  quadratic forms  Cochran's Theorem  
Likelihood-based kernel estimation in semiparametric errors-in-covariables models with validation data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2007, 卷号: 98, 期号: 3, 页码: 455-480
Authors:  Wang, Qihua;  Yu, Keming
Favorite  |  View/Download:78/0  |  Submit date:2018/07/30
conditional density estimation  empirical likelihood  kernel estimations  measurement error  surrogate variables  
Sample mean, covariance and T-2 statistic of the skew elliptical model 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2006, 卷号: 97, 期号: 7, 页码: 1675-1690
Authors:  Fang, BQ
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  F distribution  robustness  
Noncentral quadratic forms of the skew elliptical variables 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2005, 卷号: 95, 期号: 2, 页码: 410-430
Authors:  Fang, BQ
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  quadratic forms  Cochran's Theorem  
Existence conditions for the uniformly minimum risk unbiased estimators in a class of linear models 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2004, 卷号: 88, 期号: 1, 页码: 76-88
Authors:  Yang, GQ;  Wu, QG
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
multivariate normal distribution  multivariate t-distribution  convex loss  matrix loss  uniformly minimum risk unbiased estimator  
The skew elliptical distributions and their quadratic forms 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2003, 卷号: 87, 期号: 2, 页码: 298-314
Authors:  Fang, BQ
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
normal distribution  spherical distribution  skewness  moment generating function  Fisher-Cochran Theorem  
Dimension reduction in partly linear error-in-response models with validation data 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2003, 卷号: 85, 期号: 2, 页码: 234-252
Authors:  Wang, QH
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
dimension reduction  partial linear model  validation data  asymptotic normality  
Empirical likelihood semiparametric regression analysis under random censorship 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2002, 卷号: 83, 期号: 2, 页码: 469-486
Authors:  Wang, QH;  Li, G
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
empirical likelihood  partly linear model  product-limit estimator  random censorship